Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Is there any treatment for lack of energy, tiredness , dizziness , difficulty concentrating ?

Hello, I m a 22 year old female, 5 feet 9 1/2 inches, 132 lbs and for a couple of months (roughly 3-4) I ve been suffering from these symptoms: lack of energy, tiredness , dizziness , difficulty concentrating, severe mood swings (for the past weeks I have uncontrollable crying outbursts), irritability, trouble sleeping/sleeping too much without feeling rested, my hair has been falling a lot lately and the skin on my fingertips is very dry and peeling off...I am taking vitamins , calcium, and have a balanced diet , though I m facing a stressful period right now. Any advice would be greatly appreciated...
Asked On : Sat, 25 Jun 2011
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Binaji,
Thanks for query,
Apparently it seems that you are having anxiety neuritis.
But i think you may have anemia and lack of vitamins.
Relax and keep your mind cool.
take nourishing food with milk and dry fruits.
Take Iron tablet daily and take multivitamin supplements.
Pass some time for recreation like tv,sports,swimming etc.
ok and bye.
Answered: Sat, 25 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor